# SDR SWAA2023062670970

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 78,710 hours, 46,733 cycles
- Engine: Cfmint CFM567B242
- Engine time: 63,430 hours, 36,945 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

ENG #1 REQUIRED A RESTART AFTER A HUNG START. 2ND ENGINE START NORMAL INCLUDING ALL INDICATION. APPROX 5 MIN LATER PAX REPORTED FLAMES FROM #1<[01] C/W FIM TASK 71-05-811; NO DEFECTS NOTED. VERIFIED OIL CONSUMPTION WITHIN LIMITS. (.431/HR).
